Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Distribution of a Quadratic Form

D. N. Shanbhag
Biometrika
Vol. 57, No. 1 (Apr., 1970), pp. 222-223
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2334959
Stable URL: http://www.jstor.org/stable/2334959
Page Count: 2

You can always find the topics here!

Topics: Eigenvalues
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

This note improves a necessary and sufficient condition given by Good (1969) for a quadratic form X'AX, where X has a multinormal distribution with mean vector O, to have a χ2 distribution with r degrees of freedom.

Page Thumbnails

  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223